# SDR ASAA2021081135680

- Difficulty date: August 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 797 hours, 376 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Faulted
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WIND FORECAST UPLOAD, BOTH CAPT & FO ND'S WENT BLANK VDK ANNUNCIATED ON CAPT. ND BOTH MCDU'S WENT BLANK. AFTER APPROXIMATELY 30 SECONDS EVERYTHING RESTORED TO NORMAL. GROUNDED - YES. FOUND MAINT MSG 34-69001, UNDER GRND FLT DECK EFFECTS, NO MAINT LIGHT. ACCOMP FMC OP'S CK, REF B737-9 AMM 34-61-00-710-801 & MAX DISPLAY OP'S CK REF AMM 31-65-11-400-801 'H', NO DEFECTS FOUND. A/C OK FOR SVC.
